# SDR 2003F00624

- Difficulty date: August 9, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 31080801
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE RT ENGINE OIL PRESS WARN LIGHT CAME ON, THIS VERIFIED WITH THE OIL PRESSURE GAUGE.  CREW FOLLOWED CHECKLIST PROCEDURES AND SHUTDOWN THE ENGINE.  OIL TEMPERATURE STAYED IN THE NORMAL RANGE THROUGH THE SHUTDOWN.  CREW DIVERTED TO CLOSEST STATION AND LANDED WITHOUT FURTHER INCIDENT.  ENGINE OIL LEAK AT THE RT ENGINE.  REPLACED LINE, OPS AND LEAK CHECK GOOD.  RESEARCHED LAST INSPECTION AND FOUND NO MAINTENANCE ACTION IN THIS AREA.  (M)
